# SDR ASAA2024022848406

- Difficulty date: February 28, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Corroded
- Location: Bs 407-886
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN CABIN SEAT TRACKS HAVE WEAR MARKS AND CORROSION THROUGHOUT. GROUNDED - YES. REMOVED DAMAGE AND CORROSION AS READ. ORIG MAT THICKNESS IS .230" REMOVED .027" AT DEEPEST POINT WITH .203" REMAINING FOUND WITHIN ALLOWABLE LIMITS IAW B737-900ER SRM 53-00-52 RESTORED FINISH AS REQUIRED IAW B737-900 ER SRM 53-00-52.
